# SDR ZW0A0112303

- Difficulty date: December 21, 2001
- Submitted: December 21, 2001
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 44,625 hours, 22,504 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 2 LT HAD A 1 INCH CRACK AT STA 1418.  REPAIRED PER SRM 53-02.
